Suivre
Michael S. Floater
Michael S. Floater
Professor of mathematics, University of Oslo
Adresse e-mail validée de math.uio.no
Titre
Citée par
Citée par
Année
Mean value coordinates
MS Floater
Computer aided geometric design 20 (1), 19-27, 2003
14652003
Surface parameterization: a tutorial and survey
MS Floater, K Hormann
Advances in multiresolution for geometric modelling, 157-186, 2005
12802005
Parametrization and smooth approximation of surface triangulations
MS Floater
Computer aided geometric design 14 (3), 231-250, 1997
12531997
Barycentric rational interpolation with no poles and high rates of approximation
MS Floater, K Hormann
Numerische Mathematik 107, 315-331, 2007
3902007
Multistep scattered data interpolation using compactly supported radial basis functions
MS Floater, A Iske
Journal of Computational and Applied Mathematics 73 (1-2), 65-78, 1996
3721996
Mean value coordinates in 3D
MS Floater, G Kós, M Reimers
Computer Aided Geometric Design 22 (7), 623-631, 2005
3502005
Mean value coordinates for arbitrary planar polygons
K Hormann, MS Floater
ACM Transactions on Graphics (TOG) 25 (4), 1424-1441, 2006
3382006
A general construction of barycentric coordinates over convex polygons
MS Floater, K Hormann, G Kós
advances in computational mathematics 24, 311-331, 2006
2712006
Meshless parameterization and surface reconstruction
MS Floater, M Reimers
Computer Aided Geometric Design 18 (2), 77-92, 2001
2642001
Generalized barycentric coordinates and applications
MS Floater
Acta Numerica 24, 161-214, 2015
2282015
One-to-one piecewise linear mappings over triangulations
M Floater
Mathematics of Computation 72 (242), 685-696, 2003
1642003
How to morph tilings injectively
MS Floater, C Gotsman
Journal of Computational and Applied Mathematics 101 (1-2), 117-129, 1999
1391999
AC 2 four-point subdivision scheme with fourth order accuracy and its extensions
N Dyn, MS Floater, K Hormann
Mathematical Methods for Curves and Surfaces: Tromsø 2005, 145-156, 2004
1262004
Blow-up at the boundary for degenerate semilinear parabolic equations
MS Floater
Archive for Rational Mechanics and Analysis 114, 57-77, 1991
1261991
Derivatives of rational Bézier curves
MS Floater
Computer Aided Geometric Design 9 (3), 161-174, 1992
1201992
Gradient bounds for Wachspress coordinates on polytopes
M Floater, A Gillette, N Sukumar
SIAM Journal on Numerical Analysis 52 (1), 515-532, 2014
1132014
An O (h2n) Hermite approximation for conic sections
MS Floater
Computer Aided Geometric Design 14 (2), 135-151, 1997
1001997
Parameterization of triangulations and unorganized points
M Floater, K Hormann
Tutorials on Multiresolution in Geometric Modelling: Summer School Lecture …, 2002
952002
Adaptive thinning for bivariate scattered data
N Dyn, MS Floater, A Iske
Journal of Computational and Applied Mathematics 145 (2), 505-517, 2002
902002
High-order approximation of conic sections by quadratic splines
M Floater
Computer Aided Geometric Design 12 (6), 617-637, 1995
871995
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20